Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 4, Pages 46–52 (Mi mz3469)  

This article is cited in 5 scientific papers (total in 5 papers)

Polynomial integrals of dynamical systems with one-and-a-half degrees of freedom

V. V. Kozlov


Full text: PDF file (602 kB)

English version:
Mathematical Notes, 1989, 45:4, 296–300

Bibliographic databases:

UDC: 517.9, 531.01
Received: 09.11.1988

Citation: V. V. Kozlov, “Polynomial integrals of dynamical systems with one-and-a-half degrees of freedom”, Mat. Zametki, 45:4 (1989), 46–52; Math. Notes, 45:4 (1989), 296–300

Citation in format AMSBIB
\Bibitem{Koz89}
\by V.~V.~Kozlov
\paper Polynomial integrals of dynamical systems with one-and-a-half degrees of freedom
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 4
\pages 46--52
\mathnet{http://mi.mathnet.ru/mz3469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1002133}
\zmath{https://zbmath.org/?q=an:0850.70176}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 4
\pages 296--300
\crossref{https://doi.org/10.1007/BF01158890}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CH91000019}


Linking options:
  • http://mi.mathnet.ru/eng/mz3469
  • http://mi.mathnet.ru/eng/mz/v45/i4/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Deryabin, “Polynomial integrals of dynamical systems and the Lax reduction”, Math. Notes, 61:3 (1997), 363–365  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Borisov, V. V. Kozlov, I. S. Mamaev, “On the fall of a heavy rigid body in an ideal fluid”, Proc. Steklov Inst. Math. (Suppl.), 12, suppl. 1 (2006), S24–S47  mathnet  crossref  mathscinet  zmath  elib
    3. B. G. Konopelchenko, F. Magri, “Dispersionless integrable equations as coisotropic deformations: Extensions and reductions”, Theoret. and Math. Phys., 151:3 (2007), 803–819  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Pavlov M.V. Tsarev S.P., “On local description of two-dimensional geodesic flows with a polynomial first integral”, J. Phys. A-Math. Theor., 49:17 (2016), 175201  crossref  mathscinet  zmath  isi  elib  scopus
    5. Borisov A. Mamaev I., “Rigid Body Dynamics”, Rigid Body Dynamics, de Gruyter Studies in Mathematical Physics, 52, Walter de Gruyter Gmbh, 2019, 1–520  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:297
    Full text:95
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021